Record number :
131665
Title of article :
Nonparametric item response theory axioms and properties under nonlinearity and their exemplification with knowledge space theory
Author/Authors :
Ali Unlü، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2007
Pages :
18
From page :
383
To page :
400
Keywords :
Nonparametric item response theory , Quasi-ordered person space , Quasi-ordered indicator space , Invariant item ordering , Monotonelikelihood ratio , stochastic ordering , Generalized monotone-likelihood-ratio-stochastic-ordering implication , Parametric knowledge space theory , Basiclocal independence model , Nonparametric knowledge space theory
Journal title :
Journal of Mathematical Psychology
Serial Year :
2007
Link To Document :
بازگشت